# SDR HALA2011111900534

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 633 hours, 112 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NICK ON NR 1 ENGINE BLADE NR 19, 20.75" FROM THE TIP, ZONE B .1875 X .038 OF AN INCH.  BLENDED NR19 FAN BLADE IAW MM. BLENDING, FPI IAW PS 900-6-3 NR 2.  INSPECTED AND FOUND NO INDICATIONS, ER A-43-497939-14 REV A COMPLETED.  OK FOR SERVICE.
